Securely Order and Affordably Fill your Prescriptions Online, VIPPS Accredited & Licensed in all 50 States, Thousands of Medications Below Your Co-Pay or Deductible, No Insurance? No Problem! We Fill Cash Prescriptions learn more

Browse Products from A to Z:
Due to hazardous weather conditions locally, we are operating with less staff than normal. If you are unable to reach us by phone for any reason, please try contacting us via Live Chat on our website, or by email at Support@HealthWarehouse.com. We are incredibly sorry for any inconvenience this may cause. Our pharmacy will continue normal operations and all orders should still ship within our 1-3 business day processing time.

Excedrin Migraine - 100 Caplets

Download Mail In Order Form

Product ID: 900709

Price : Select Quantity Below

In Stock
- Select Quantity (Bottles) -
1 Bottle
$ 14.95
Select
2 Bottles
$ 29.90
Select
3 Bottles
$ 44.85
Select
Custom Bottle Quantity
Select
Add To My Cart

Product Summary

  • Acetaminophen, Aspirin and Caffeine
  • For fast acting migraine relief
  • Pain reliever/ treats migraines
  • 100 Caplets

This item is currently on a manufacturer back order.

Active Ingredient

Acetaminophen 250mg...........Pain Reliever

Aspirin 250mg...........Pain Reliever

Caffeine 65mg...........Pain Reliever Aid


Uses

For relief of pain and pains due to:

- Migraines


Warnings

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Do not use with any other product containing acetaminophen or if you have ever had an allergic reaction to pain relievers/ fever reducers.

Stop use and ask a doctor if:

- an allergic reaction occurs

- your migraine is not relieved or worsens after first dose

- ne or unexpected symptoms occur

- stomach pain or upset gets worse or lasts

- ringing in the ears or loss of hearing occurs

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


Directions

Do not take more than directed.

Adultsr:

- take 2 CAPLETS with a glass of water

- do not take more than 2 caplets in 24 hours, unless directed by a doctor

- under 18 years of age: ask a doctor


Other Information

- Store at room temperature.

- For your protection, this bottle has an imprinted safety seal under the cap. Do not use if safety seal is broken or missing.


Inactive Ingredients

Benzoic acid, carnauba wax, FD&C blue 1, hydroxypropylcellulose, hypromellose, microcrystaline cellulose, mineraloil, polysorbate 20, povidone, propylene glycol, simethicone emulsion, sorbitan monolaurate, stearic acid, titanium dioxide


Questions

For more information on this product, please call 1-800-468-7746.

Compare Prices

Ratings And Reviews

There are currently no reviews for this product. Be the first to review this product

Happy Customers
  • Mary Kaye B.  West Palm Beach, FL.

    “Thank you for your prompt delivery. Received my meds today. No gaps in coverage. I am impressed with your service.”

  • Connie F.  Flint, MI.

    “Very happy with fast shipping and overall service...Love you people!!!”

  • Marjorie W. 

    “ We've been purchasing from Health Warehouse now for quite a few years and are completely satisfied with product, service and communications. We couldn't expect any more...Thank you... ”

  • More Happy Customers

1-800-748-7001

1-888-870-2808

VIPPS
HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. Licensed to sell prescriptions in all 50 states and the District of Columbia, HealthWarehouse.com has become America’s Trusted Online Pharmacy for more than 7 years. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.